Doctor insights on:
Lipoma Accompanied By Itchy Rash
There are lots...: ...Of possibilities, but this time of year it is most likely to be an allergic response to something that came in contact with your arms, such as poison ivy, particularly if you've been working in the garden or camping or clearing weeds. Over-the-counter creams are too weak for such rashes, so let a dermatologist give you a precise diagnosis and treatment. ...Read moreSee 1 more doctor answer
Workup/Mgt: I agree that a food allergy panel called a CAP test is indicated. If the rash occurred particularly within 4 hours of eating the tomatoes, an allergic reaction is most likely. The itchiness as well indicates an allergic reaction. Avoiding the food, and using an antihistamine by mouth is part of the management. I would also suggest a discussion about pediatric epi pen with your physician. ...Read moreSee 1 more doctor answer
Rash: Need to see a picture of it. Perform a virtual consult ...Read more
My husband was diagnosed several yrs ago with cll. No tx so far. He has itchy rash is this part of cll?
Not Likely: Common rashes (allergic, drug related, infection, seborrhea, etc.) can occur in patients with cll. Leukemia cutis, a more specific infiltration of the skin by leukemia cells is not very common. Infiltration of cll lymphocytes has been shown also in skin lesions caused by other triggers (insect bites, sites of previous herpes infections or even lyme disease rash). If rash persists better to see md. ...Read moreSee 1 more doctor answer
Iam getting an itchy rash with red bumps on my body from past 3 months.What I have to do to cure it permenantly?
Does tanning help clear up Pityriasis Rosea? I know tanning is bad, but im suffering with this itchy rash and I dont go over board with tanning.
No: Phototherapy using UVA and UVB is used to treat various skin conditions, including pityriasis rosea in rare cases when the itch cannot be controlled by other means. However, tanning beds are not suited for this purpose as they typically emit only UVA. Phototherapy using UVA is done in a manner that quantifies dosing and may incorporate topical sensitizers that helps target the treatment. ...Read more
I have been taking Diovan (valsartan) for 5+ years with no discernible side effects. But recently developed a painful itchy rash.which has persisted for 3 months.
Depends on the cause: There are many types and causes of skin rashes that could cause itching. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
My husband broke out with a painful, itchy rash that keeps spreading all over his body. What is it and what should we do?
Orals and topicals: I would start with oral antihistamines such as Allegra (fexofenadine) or Zyrtec as well as topicals such as Hydrocortisone ointment. All are over the counter. Seek medical care if any fever, oozing or draining of the skin or lack of improvement in 3-5 days or if worsening. Feel better ...Read more
Possobly hives: If the itchy bumps go away in 24 hrs, and then come back; or they have an appearance of " moving around", they are probably hives. But there are a lot of skin rashes looking like itchy bumps, like bug bites.... Better to consult a dermatologist or allergist to make a diagnosis. ...Read moreSee 1 more doctor answer
Frequent pad changes: It could be because you have sensitive skin and is having some reaction to the sanitary pads. You need to change your pads every 2-3 hours, and even more frequently if necessary. ...Read more
See derm: Consult a dermatologist to find out. It is difficult to tell what they may be without a more detailed history and direct examination. ...Read more
I'm 49 with a low grade fever and now a non itchy rash. Should I be concerned or just treat symptoms
Itchy rash just now developing on 11yr old child after 7 days with 100 to 103 degree temps also has dry cough?
After tibea plateau reconstruction with synthetic bone, a plate & 7 screws on 4-10-14 I still have ltd flexion and have developed an itchy rash?
I've been on lLamictal for 7 years with no problems. Two days ago an itchy rash appeared on the right side of my face. Could this be a Lamictal rash?
Unlikely: Usually, as you are I think surmising, the Lamictal rash comes on when you have begun this medication. It can be localized on the face alone, but usually it is more diffuse on the body. Again, it typically comes within weeks (not years) of administration. However, given the potential seriousness of rashes with the drug, I would get checked out with a dermatologist as soon as you can. ...Read more
- Talk to a doctor live online for free
- Lump under skin accompanied by itchy rash
- Muscle soreness in chest and shoulder on left side accompanied by a red rash
- Ask a doctor a question free online
- Itchy no rash
- Pelvic exam with accompanying husband
- Symptoms accompanied implantation bleeding
- Does fever accompany bronchitis?
- Talk to a dermatologist online